# SDR COM11713

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120245
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 426871
- Condition: Defective
- Location: Anti-Skid Syst
- Part time: 8,968 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING ANTI-SKID FAILED.  REPLACED THE ANTI-SKID CONTROL BOX.
